Change search
ReferencesLink to record
Permanent link

Direct link
The dual of a Bergman space on simply connected domains
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
2002 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 88, 311-335 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 88, 311-335 p.
Keyword [en]
univalent-functions, analytic-functions, dirichlet problem
URN: urn:nbn:se:kth:diva-22423ISI: 000182274900011OAI: diva2:341121
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link